We consider a nonautonomous Hamiltonian system, T-periodic in time, possibly defined on a bounded space region, the boundary of which consists of singularity points which can never be attained. Assuming that the system has an interior equilibrium point, we prove the existence of infinitely many T-periodic solutions, by the use of a generalized version of the Poincare Birkhoff theorem.
Multiple periodic solutions of hamiltonian systems confined in a box / Fonda, Alessandro; Sfecci, Andrea. - In: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS. - ISSN 1078-0947. - STAMPA. - 37:3(2017), pp. 1425-1436. [10.3934/dcds.2017059]